# SDR 2006UALA00461

- Difficulty date: March 11, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N930UA
- Make and model: Boeing 737522
- Aircraft serial: 26655
- Aircraft time: 37,538 hours, 27,511 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED ON UPPER SURFACE LOCATED AT STA 986.5 FROM RBL 23 TO RBL 45 WL 208.  *S/D*  REMOVED DAMAGED T-CAP AND FABRICATED REPAIR T-CAP AND INSTALLED PER SRM 53-60-51.
